MAUDE Adverse Event Report: EBI, LLC. SFLX - COILETTE; NON-INVASIVE, SFLX COILETTE

EBI, LLC. SFLX - COILETTE; NON-INVASIVE, SFLX COILETTE
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date of event: (b)(6) 2020.Concomitant medical product: unknown.Concomitant medical product: therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the patient that the muscle spasms started about a week after she started using the machine on the right foot.The pain level was an 8 or 9.It began on her foot and within a few dats it went up to the calf of the right leg.The pain was below the skin.There was a big knot on the back of the right leg.The pain and cramping went away by the next day.The patient had increased her walking and then 2 weeks later she received the bhs unit.The patient did not speak to her doctor.I told the patient to do a time test.The patient will start tomorrow after her doctor's appointment.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The device was not returned to zimmer biomet for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following sections have been updated: b4: date of this report added.G1-2: contact office updated.G3: date received by manufacturer added.H3: device evaluated by manufacturer updated to no.H4: device manufacturer date added.H6: health effect updated 1994-pain.H6: investigation code added to 4114: device not returned.H6: investigation code added to 4119: insufficient information available.H6: investigation code added to 3331 - analysis of production records.H6: investigation findings code added to 3221: no findings available.H6: investigation conclusions code updated to 4315: cause not established.The following sections have been corrected: e1: establishment name corrected.H6: device code updated to 2993: adverse event without identified device or use problem.
 
Event or Problem Description
It was reported by the patient that the muscle spasms started about a week after she started using the machine on the right foot.The pain level was an 8 or 9.It began on her foot and within a few dats it went up to the calf of the right leg.The pain was below the skin.There was a big knot on the back of the right leg.The pain and cramping went away by the next day.The patient had increased her walking and then 2 weeks later she received the bhs unit.The patient did not speak to her doctor.I told the patient to do a time test.The patient will start tomorrow after her doctor's appointment.It was reported that no further information is available.

Brand Name
SFLX - COILETTE
Common Device Name
NON-INVASIVE, SFLX COILETTE
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
Manufacturer Contact
stephanie smith
399 jefferson road
parsippany, NJ 07054
9732999300
MDR Report Key11084515
Report Number0002242816-2020-00138
Device Sequence Number3561572
Product Code LOF
UDI-Device Identifier00812301020607
UDI-Public00812301020607
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1068238
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2020
Supplement Date Received by Manufacturer11/28/2020
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale